I am prescribed to take adderall IR three times a day but I feel as if over time of everyday use, it gets less and less effective, peaking at 20 mins. and lasting maybe an hour and giving me worse comedowns where I really cannot focus on anything or anyone that's talking. I started to just use it every other day and that actually helps a lot. It lasts about all day and I can still function throughout my comedown. Is this okay to do? My doctor originally told me I have to use it everyday at the same time but it's messing me up as I continue to use it everyday...
You need to talk this over with your doctor. We would be doing you a disservice by suggesting, directing or implying that it is okay to change how you are being prescribed this med. We are not doctors here but a peer-to-peer support group. If you feel this med isn't working right for you... by all means contact your doctor. Also, most doctors don't like the patient telling them what they think they should be taking... that just sends the wrong message. But talking it over with your doctor gives the doctor a chance to reassess the situation. Be open and honest with your doctor and tell the doctor how, what and why you think you are feeling the way you do.
Being open and honest with your doctor, especially in today's rocky healthcare climate, goes a long way in establishing a rapport with your healthcare professionals. It seems like they are more concerned about covering their own butts than providing exceptional care to their patients.
Please do tell your doctor just the way you are telling us here otherwise your doctor just thinks you are doing fine with what is being prescribed.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2011 • 3 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 5 May 2013 • 3 answers
Posted 10 Feb 2014 • 3 answers
Posted 12 Apr 2015 • 1 answer